# SDR ASOA201001233

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 559+112, RBL 9 AND 27 IS CORRODED.  REMOVED CAP STRIP AT FS 559+112 INTERCOSTAL RBL 9-27 IAW SRM 51-42-06 AND 51-42-10.  REMOVED SURFACE CORROSION FROM CAP STRIP AT FS 559.00+112 BETWEEN RBL 9-RBL27 IAW SRM 51-21-06.   DEPTH OF DAMAGE REMOVAL WAS .005"" DEEP AND IS WITHIN ALLOWABLE DAMAGE LIMITS OF SRM 53-00-00.  REF MWC 8719631 OP 455 FOR REPLACEMENT OF INTERCOSTAL CAP STRIP AT F.S. 559+112 RBL 9 AND 27. FOUND FLOOR SUPPORT SILL TO BE CORRDED OUT OF ALLOWABLE LIMITS IAW SRM 53-61-43.
